# SDR AU000803

- Difficulty date: July 31, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T63002
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR DRAG BRACE ACTUATOR PISTON ROD PN 273T6034-1 FRACTURED IN THREADED END.
